Pseudo-Spherical Submanifolds with 1-Type Pseudo-Spherical Gauss Map


Creative Commons License

Bektas B. , Canfes E. , Dursun U.

RESULTS IN MATHEMATICS, vol.71, pp.867-887, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71
  • Publication Date: 2017
  • Doi Number: 10.1007/s00025-016-0560-9
  • Title of Journal : RESULTS IN MATHEMATICS
  • Page Numbers: pp.867-887

Abstract

In this work, we study pseudo-Riemannian submanifolds of a pseudo-sphere with 1-type pseudo-spherical Gauss map. First, we classify Lorentzian surfaces in a 4-dimensional pseudo-sphere S-s(4) (1) with index s, s=1,2, and having harmonic pseudo-spherical Gauss map. Then we give a characterization theorem for pseudo-Riemannian submanifolds of a pseudo-sphere S-s(m-1)(1) subset of E-s(m) with 1-type pseudo-spherical Gauss map, and we classify spacelike surfaces and Lorentzian surfaces in the de Sitter space S-1(4)(1) subset of E-1(5) with 1-type pseudo-spherical Gauss map. Finally, according to the causal character of the mean curvature vector we obtain the classification of submanifolds of a pseudo-sphere having 1-type pseudo-spherical Gauss map with nonzero constant component in its spectral decomposition.